MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; AMISTEM-P COLLARED STD. SIZE4

MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; AMISTEM-P COLLARED STD. SIZE4
Model Number 01.18.434
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 05/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to infection after about 1 month from primary surgery.The surgeon performed a washout and revised the amistem-p size4 to an amistem-p size5, revised the d 28/dmh liner to a d 28/dmi liner, revised the 28mm biolox head s to a same size head, and revised the mpact dm d 56 cup to a mpact dm d 58 cup.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 05 june 2026 amistem-p collared 01.18.434 amistem-p collared std.Size4 (k173794) lot.2511598: (b)(4) items manufactured and released on (b)(6) 2025.Expiration date: 2030-aug-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Mpact dm 01.26.2856mhc double mobility hc liner d 28/dmh (k092265) lot.2243170: (b)(4) items manufactured and released on 03-jan-2023.Expiration date: 2027-dec-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Mectacer 01.29.201 mectacer head biolox delta dia.28 12/14-s (k112115) lot.2422196: (b)(4) items manufactured and released on 02-sep-2024.Expiration date: 2029-jul-28.No anomalies found related to the problem.To date, 96 items of the same lot have been sold with no similar reported events during the period of review.Mpact 01.32.156mb mpact dm acetabular shell d 56 (k143453) lot.2416955: (b)(4) items manufactured and released on 19-dec-2024.Expiration date: 2029-dec-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
AMISTEM-P COLLARED
Common Device Name
AMISTEM-P COLLARED STD. SIZE4
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25442544
Report Number3005180920-2026-00563
Device Sequence Number5727574
Product Code LZO
UDI-Device Identifier07630040720236
UDI-Public07630040720236
Combination Product (Y/N)N
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.434
Device Lot Number2511598
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale